MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,BARI,28X22

Medline Industries, LP MEDLINE; CUSHION,PRE-INFLATED,BUBBLE,BARI,28X22
Catalog Number MSCBUB2822
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 5/6 have leaked from seams.Customer states he has tested cushions under water and has noticed where the air is leaking from.
 
Additional Manufacturer Narrative
The customer states he purchased bubble cushion (pck6), and 5/6 have leaked from seams; the customer tested cushions under water and noticed where the air is leaking from.Samples rec'd and complaint confirmed; the vendor completed the requested evaluation, found no potential cause for defect within their production records, and the supplier confirmed that the pressure test has been performed in accordance with standard requirements.The cause was documented as cannot determine cause w/received sample.There was no reported death or serious injury associated with this event, and the product was not used for treatment or diagnosis; a review of trending data indicates no negative trends associated with this defect or product code, and no further action is required at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUSHION,PRE-INFLATED,BUBBLE,BARI,28X22
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
aaron ginsburg
three lakes drive
northfield, IL 60093--275
MDR Report Key50897864
Report Number1417592-2026-50928
Device Sequence Number10761937
Product Code KIC
UDI-Device Identifier00193489086198
UDI-Public00193489086198
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSCBUB2822
Device Lot Number33025090001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/19/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown